# SDR TRBA2012033001

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431AT
- Aircraft time: 30,532 hours, 33,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4847, THE CREW REPORTED THE EMERGENCY LIGHT COVER BROKE AT GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY LIGHT COVER ON GALLEY AREA (RT) IAW JIC 33-50-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
